A smallest singular value method for nonlinear eigenvalue problems - Université de Bretagne Occidentale Access content directly
Journal Articles Linear and Multilinear Algebra Year : 2022

A smallest singular value method for nonlinear eigenvalue problems

Abstract

ANewton-type method for the eigenvalue problem of analytic matrix functions is described and analysed. The method finds the eigenvalue and eigenvector, respectively, as a point in the level set of the smallest singular value function and the corresponding right singular vector. The algorithmic aspects are discussed and illustrated by numerical examples.
No file

Dates and versions

hal-04306736 , version 1 (25-11-2023)

Identifiers

Cite

Miloud Sadkane. A smallest singular value method for nonlinear eigenvalue problems. Linear and Multilinear Algebra, 2022, 71 (1), pp.16-28. ⟨10.1080/03081087.2021.2017832⟩. ⟨hal-04306736⟩
27 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More